Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cellular covers of divisible abelian groups
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: ALPINE PERSPECTIVES ON ALGEBRAIC TOPOLOGY / [ed] Ausoni C; Hess K; Scherer J, 2009, Vol. 504, 77-97 p.Conference paper, Published paper (Refereed)
Abstract [en]

We determine all the possible values of the cellular approximation functor c(A) : cell(A)E -> E, where A is an arbitrary group and E is a divisible abelian group.

Place, publisher, year, edition, pages
2009. Vol. 504, 77-97 p.
Series
Contemporary Mathematics, ISSN 0271-4132 ; 504
Keyword [en]
cellular cover, cellular approximation, central extension
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-29926ISI: 000275899200004ISBN: 978-0-8218-4839-5 (print)OAI: oai:DiVA.org:kth-29926DiVA: diva2:398434
Conference
3rd Arolla Conference on Algebraic Topology, Arolla, SWITZERLAND, AUG 18-24, 2008
Note
QC 20110217Available from: 2011-02-17 Created: 2011-02-17 Last updated: 2011-02-17Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Chachólski, Wojciech
By organisation
Mathematics (Div.)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 67 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf